Siberian Mathematical Journal

, Volume 10, Issue 2, pp 321–327 | Cite as

Criteria for the unique solution of two-point boundary value problems for an ordinary n-TH order differential equation

  • V. A. Churikov


Differential Equation Unique Solution Order Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. V. Azbelev and Z. B. Tsalyuk, “The problem of the uniqueness of the solution of an integral equation,” Dokl. Akad. Nauk SSSR,156, No. 2, 239–242 (1964).Google Scholar
  2. 2.
    É. Bekkenbakh and R. Bellman, Inequalities, Mir, Moscow (1965).Google Scholar
  3. 3.
    S. A. Pak, “A sequence converging to the solution of a system of ordinary differential equations,” Sib. Matem. Zh.,3, No. 4, 569–574 (1962).Google Scholar
  4. 4.
    V. A. Churikov, “The existence, uniqueness and bounds for the solution of a boundary value problem,” Diff. Urav.,1, No. 7, 933–945 (1965).Google Scholar
  5. 5.
    V. A. Churikov, “The existence of and bounds for the solution of a class of boundary value problems,” Diff. Urav.,2, No. 4, 463–478 (1966).Google Scholar
  6. 6.
    V. A. Churikov, “Criteria for the existence of Green's function for a boundary value problem,” Diff. Urav.,2, No. 9, 1184–1192 (1966).Google Scholar
  7. 7.
    V. A. Churikov, “Criteria for a Green's function constant sign for a two-point boundary value problem,” Vysshikh Uch. Zav., Matematika,57, No. 2, 93–99 (1967).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • V. A. Churikov

There are no affiliations available

Personalised recommendations